Forum

NERVE PAIN IN THIGHS

Afternoon everyone, hope you're all as well as you can be, I get a lot of nerve pain, I have this every day now, in my thighs, feet and face, in these areas it's always worst on my right side, this is my weakest, anyway just later, along with that I'm finding that in my right thigh I'm also getting a feeling like I've got a tight belt around that area, it feels really uncomfortable, making my leg feel more numb than normal, I take Gabepentin for the nerve pain, however I don't really think this is doing much good, anyone else had this, take care all, Jean x

Hi Jean i posted the same the other day.

The pain in my thigh was horrible, and my feet too, I have every sympathy for you.x

thank you for that, I didn't see you're post, sorry, haven't been on for a few days, take care, Jean x

Hi jean, I take amitriptyline for nerve pain and it really helps. I`m on 75mg at night.

Have you tried it?

luv Pollx

[quote=“MS43”]

Hi jean, I take amitriptyline for nerve pain and it really helps. I`m on 75mg at night.

Have you tried it?

luv Pollx

[/quote] No Polly I’ haven’t, I was talking to a lady I know who has had MS for 40yrs, she did get this until she was given DMD, luv Jean x

[quote=“greenhouse”]

Sorry Jean, but I can`t remember…is your MS the type which can benefit from DMDs?

luv Polx

Hi Greenhouse.

I have nerve problems on the base of bot my feet plus burning, I get the same issues as you in the right thigh.

I have been on gabpentin for two months and it has took the edge of everything,I can walk further now without the burning kicking in, my GP said “it can take about 6mnths for the meds to work better”, hang in their and see how you get on.

Everyone is different though so what’s good for me might not work for you etc;

Good luck.

Stephen.

Hi Stephen, thanks for you’re reply, I’ve been taking Gabepentin for 5yrs, so maybe I’ve got to used to it, take care, Jean

Hi Jean.

Sorry but I had to laugh there at “I’ve been taking it for 5yrs now”. Oops

Yes maybe you have become immune to it if that’s possible.

Good Luck Jean.

Stephen.

[quote=“tracybrock”]

Hi Jean

I get pains down my right side as this is my weakest side. I have recently just started getting burning/stabbing/electric shock type feelings in my face and on my head. I have literally just spoken to my MS nurse and she suggested Voltarol for the pain - this can be purchased at the supermarket/chemist and doesnt require a prescription - I know my pains arent the same as yours but it may be worth a shot. I am on gabapentin and have been since January but Voltarol can be taken aswell as gabapentin. Sorry if this isnt much help but thought it might be worth a shot.

Hope you feeling a little more chirpy soon, take care.

Tracy xx

[/quote] No thats great, anything is worth a try, take care, Jean x

Hello jean

Yes I get painful thighs, buttocks cold tigely pain, like sitting on a stone wall.

Front of right thigh feels really bruised, even light touch is really painful.

Then there are some unpleasant stabs to in both thighs.

Been recommend by neuro to start amitriptlyn but a bit frightened as the side effects list sleepiness, I can hardly function at the mo due to fatguie.

Not sure what the lesser evil is!

Ppx

Hi Jean,

I get this in my left thigh up to left buttock, waiting for next neuro appointment on 14 August to discuss more.

Two weeks ago I had my left thigh and cramp in my right for four 4 days…talk about wobble :slight_smile:

Allen
x